# SDR 96ZZZX743

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N346AL
- Make and model: Bell 206L-3
- Aircraft serial: 51378
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 23035139
- Condition: Unbonded
- Location: Gearbox
- Part time: 3,893 hours
- Component: 23035139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE ENGINE, FOUND BRONZE PLATING UNBONDING AT COMP. BORE.  ALSO, FOUND T/M HELICOIL DAMAGED.  THE CAUSE FOR BRONZE PLATING UNBONDING IS DUE TO THE SURFACE CORROSION ON HOUSING AND OIL ACCUMULATION.  THE CAUSE FOR T/M HELICOIL DAMAGE IS DUE TO METAL FATIGUE IN THE OIL PORTS.
